Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 276, NWS Fort Worth, TX

July 4, 2016Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 4, 2016, 11:06 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2016, 11:06 PM CDT (04:06 UTC)
Expired
Jul 5, 2016, 12:00 AM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 11:07 PM CDTTSTM WND DMG1 W Millsap, TXLARGE TREE BEACH FELL ONTO HOUSE, THROUGH ROOF AND CEILING. SEVERAL OTHER TREES DOWNED, A/C UNIT DISLODGED
Jul 4, 11:28 PM CDTTSTM WND DMG5 S Weatherford, TXTREES DOWNED ALONG TIN TOP HIGHWAY NEAR MONTGOMERY LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2633 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.8
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted.

501 
WUUS54 KFWD 050406
SVRFWD
TXC363-367-050500-
/O.NEW.KFWD.SV.W.0276.160705T0406Z-160705T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT MON JUL 4 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MINERAL
  WELLS...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COOL AROUND 1110 PM CDT. 
  WEATHERFORD AND HUDSON OAKS AROUND 1150 PM CDT. 
  ANNETTA AROUND 1155 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLSAP
AND ANNETTA NORTH.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 376 AND 414.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3293 9816 3293 9762 3256 9772 3256 9807
      3253 9807 3252 9829
TIME...MOT...LOC 0405Z 290DEG 24KT 3279 9807 

HAIL...<.75IN
WIND...60MPH
 
$$

STALLEY
3 follow-up statements
442 
WWUS54 KFWD 050429
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT MON JUL 4 2016

TXC363-050437-
/O.CAN.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PALO PINTO TX-
1129 PM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3293 9806 3293 9762 3256 9772 3256 9807
TIME...MOT...LOC 0427Z 288DEG 26KT 3271 9784 

$$

TXC367-050500-
/O.CON.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PARKER TX-
1129 PM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PARKER COUNTY...

AT 1127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERFORD...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WEATHERFORD AND HUDSON OAKS AROUND 1140 PM CDT. 
  ANNETTA AROUND 1145 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLSAP
AND ANNETTA NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3293 9806 3293 9762 3256 9772 3256 9807
TIME...MOT...LOC 0427Z 288DEG 26KT 3271 9784 

HAIL...<.75IN
WIND...60MPH
 
$$

STALLEY
651 
WWUS54 KFWD 050441
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT MON JUL 4 2016

TXC367-050500-
/O.CON.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PARKER TX-
1141 PM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN PARKER COUNTY...

AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANNETTA...OR
NEAR WEATHERFORD...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ANNETTA AROUND 1145 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ANNETTA
NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3282 9789 3280 9765 3256 9772 3256 9797
TIME...MOT...LOC 0440Z 290DEG 24KT 3268 9774 

HAIL...<.75IN
WIND...60MPH
 
$$

STALLEY
230 
WWUS54 KFWD 050452
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT MON JUL 4 2016

TXC367-050501-
/O.EXP.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PARKER TX-
1152 PM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3282 9789 3280 9765 3256 9772 3256 9797
TIME...MOT...LOC 0448Z 290DEG 24KT 3268 9774 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:53 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 4, 6:53 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
653 PM CDT MON JUL 4 2016

.AVIATION...
/00Z TAFs/

Concerns...MVFR stratus again tonight and potential for convection
after 03Z in the DFW Metroplex.

Coverage of thunderstorms west of North Texas this evening is much
lower than this time yesterday, but there are still indications
that additional convection will develop west of the DFW airports
through 03Z as a shortwave moves into the region. These storms
could impact the Metroplex airports between 03-07Z with threats
for lightning and gusty winds. Otherwise, the main concern
overnight is the potential for MVFR stratus. The chances for MVFR
cigs is highest at KACT but is expected to be relatively short-
lived as strong southwest winds above the surface will likely
push the stratus east of the airport. Will prevail BKN025 at KACT
from 09-12Z. For the Metroplex airports, will tempo for BKN020
between 10-13Z.

South winds at 10-15 kts will prevail through the night. Wind speeds
will increase to 13-17 kts with gusts up to 25 kts during the day
on Tuesday.

JLDunn

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT MON JUL 4 2016/
The clouds associated with overnight/morning convection have been
slow to clear today and this was keeping afternoon temperatures a
bit cooler than anticipated. It was still hot and humid this
afternoon and many heat index values topped the century mark at
3 pm, especially across the western zones.

The morning convection and clouds have also limited early afternoon
convection. However, we are growing a bit more concerned about
the short wave that is currently rotating out of the Four Corners
region. It is likely that storms will develop in West Texas late
this afternoon as this feature moves east and interacts with a
weak cold front. These storms will have a potential to move into
the western portions of North Texas this evening. We don't feel
storms will be as extensive as they were last night since the
large scale forcing will be weaker and most likely displaced a bit
farther north than last night. However, the wind profile depicted
on the 18Z FWD sounding shows descent low level turning and 20 to
30 knots of mid level flow so it is possible that any storms that
develop may be able to sustain themselves for a long period of
time and will have some strong wind and hail potential. Precipitable
water values remain high so locally heavy rainfall will also be
possible.

Upper level high pressure will ease into the region from
the west on Tuesday and this will bring mostly rain-free and
hot weather through the weekend. The upper ridge will remain
somewhat flat through early next week as multiple upper level
troughs move across the northern half of the CONUS. Therefore,
temperatures should remain hot but not record breaking with highs
mainly in the 90s. We will leave the heat advisory in place
through Tuesday but not extended through the week at this time
since slightly drier air the second half of the week may keep heat
index values below criteria.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  97  79  98  79 /  30  20   5   0   0
Waco                79  97  79  98  77 /  10   5   5   0   0
Paris               76  93  76  95  77 /  30  20   5   0   0
Denton              78  96  78  97  78 /  30  10   5   0   0
McKinney            78  95  78  96  78 /  30  20   5   0   0
Dallas              81  97  80  98  79 /  30  20   5   0   0
Terrell             78  94  78  96  77 /  30  20   5   0   0
Corsicana           78  96  79  97  78 /  20  10   5   0   0
Temple              77  96  78  97  77 /   5   5   5   0   0
Mineral Wells       77  98  77  99  76 /  30  10   5   0   0

&&

.FWD Watches/Warnings/Advisories...
Heat Advisory until 8 PM CDT Tuesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

82/77
Hazardous weather outlook, Jul 4, 10:56 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT MON JUL 4 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1056 PM CDT MON JUL 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT NORTH OF A GOLDTHWAITE
TO WACO TO PALESTINE LINE. THE MAIN THREATS WILL BE FREQUENT
LIGHTNING AND STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE NOT EXPECTED THROUGH SUNDAY. HEAT INDEX VALUES
EACH DAY WILL RISE TO BETWEEN 100 AND 108 DEGREES BY MID
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JLDUNN

In the hours before

Local storm report, Jul 4, 10:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON JUL 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             BRECKENRIDGE            32.75N  98.90W
07/04/2016  E1.00 INCH       STEPHENS           TX   LAW ENFORCEMENT
Special weather statement, Jul 4, 10:09 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON JUL 4 2016

TXZ116-050345-
PALO PINTO TX-
1009 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR PALO PINTO COUNTY UNTIL 1045 PM
CDT...

AT 1008 PM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY
MOVING INTO PALO PINTO COUNTY FROM A SEVERE STORM IN STEPHENS
COUNTY. THE OUTFLOW BOUNDARY WAS MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW
BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GRAFORD...GORDON...POSSUM KINGDOM STATE PARK...STRAWN AND
MINGUS.

LAT...LON 3295 9858 3295 9843 3301 9842 3300 9805
      3251 9807 3251 9857
TIME...MOT...LOC 0308Z 268DEG 32KT 3294 9855 3272 9856 3253 9863

JLDUNN
Special weather statement, Jul 4, 10:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT MON JUL 4 2016

TXZ100-101-050400-
JACK TX-YOUNG TX-
1024 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND JACK COUNTIES
UNTIL 1100 PM CDT...

AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY
MOVING ACROSS THE NORTHEAST PORTIONS OF YOUNG COUNTY AND INTO JACK
COUNTY. THIS BOUNDARY WAS MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS BOUNDARY. IN
ADDITION...STRONG WINDS MAY OCCUR NEAR A DECAYING THUNDERSTORM WEST
OF GRAHAM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...OLNEY...BRYSON AND NEWPORT.

LAT...LON 3340 9842 3346 9841 3347 9798 3344 9798
      3343 9792 3300 9792 3301 9843 3296 9843
      3296 9854 3315 9857 3339 9877
TIME...MOT...LOC 0322Z 241DEG 41KT 3334 9869 3318 9851 3302 9840

JLDUNN
Special weather statement, Jul 4, 10:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT MON JUL 4 2016

TXZ116-117-050445-
PALO PINTO TX-PARKER TX-
1043 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARKER AND PALO PINTO
COUNTIES UNTIL 1145 PM CDT...

AT 1042 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF GRAFORD...OR 17 MILES WEST OF MINERAL WELLS...MOVING
EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...GRAFORD...GORDON...COOL...POOLVILLE...MINERAL
WELLS STATE PARK...STRAWN...MILLSAP AND MINGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3301 9843 3300 9781 3256 9784 3256 9807
      3252 9807 3251 9851
TIME...MOT...LOC 0342Z 274DEG 26KT 3283 9837

STALLEY
Special weather statement, Jul 4, 10:51 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT MON JUL 4 2016

TXZ105-120-121-050445-
ROCKWALL TX-HUNT TX-KAUFMAN TX-
1051 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUNT...ROCKWALL AND
NORTHERN KAUFMAN COUNTIES UNTIL 1145 PM CDT...

AT 1051 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HEATH...OR OVER ROCKWALL...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROWLETT...ROCKWALL...TERRELL...FORNEY...ROYSE CITY...HEATH...FATE...TALTY...
QUINLAN...HAWK COVE...MOBILE CITY...MCLENDON-CHISHOLM...OAK RIDGE AND
LAWRENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3278 9652 3298 9651 3298 9607 3252 9608
TIME...MOT...LOC 0351Z 290DEG 24KT 3288 9646

STALLEY
Special weather statement, Jul 4, 11:04 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT MON JUL 4 2016

TXZ130-141-050500-
COMANCHE TX-ERATH TX-
1104 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE AND ERATH
COUNTIES UNTIL MIDNIGHT CDT...

AT 1103 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF HUCKABAY...OR 14 MILES WEST OF STEPHENVILLE...MOVING
EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...DUBLIN...DE LEON...MORGAN MILL AND HUCKABAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3208 9787
      3185 9834 3216 9874
TIME...MOT...LOC 0403Z 290DEG 24KT 3229 9844

STALLEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:31 PM CDTSpecial Weather StatementFWDEastland29 min
Jul 4, 7:42 PM CDTSevere Thunderstorm WarningFWDEastland36 min
Jul 4, 7:52 PM CDTRiver Flood WarningFWDNavarro37 hr
Jul 4, 8:30 PM CDTSpecial Weather StatementFWDYoung30 min
Jul 4, 8:44 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young61 min
Jul 4, 9:15 PM CDTSpecial Weather StatementFWDStephens30 min
Jul 4, 9:19 PM CDTSevere Thunderstorm WarningFWDStephens41 min
Jul 4, 9:36 PM CDTSpecial Weather StatementFWDYoung24 min
Jul 4, 9:49 PM CDTSevere Thunderstorm WarningFWDYoung41 min
Jul 4, 9:51 PM CDTSevere Thunderstorm WarningFWDStephens39 min
Jul 4, 10:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Jul 4, 10:24 PM CDTSpecial Weather StatementFWDJack36 min
Jul 4, 10:43 PM CDTSpecial Weather StatementFWDPalo Pinto62 min
Jul 4, 10:51 PM CDTSpecial Weather StatementFWDRockwall54 min
Jul 4, 11:04 PM CDTSpecial Weather StatementFWDErath56 min
Jul 4, 11:09 PM CDTSpecial Weather StatementFWDEllis66 min
Jul 4, 11:31 PM CDTSpecial Weather StatementFWDHood, Parker, Somervell, Tarrant59 min
Jul 4, 11:37 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant38 min
Jul 5, 12:12 AM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant48 min
Jul 5, 12:20 AM CDTSpecial Weather StatementFWDDallas55 min
Jul 5, 12:40 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant65 min
Jul 5, 1:04 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Jul 5, 1:21 AM CDTSpecial Weather StatementFWDRockwall54 min
Jul 5, 1:25 AM CDTRiver Flood WarningFWDDallas15 hr
Jul 5, 3:57 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Jul 5, 4:31 AM CDTSpecial Weather StatementFWDPalo Pinto59 min
Jul 5, 5:04 AM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
Jul 5, 8:18 AM CDTRiver Flood WarningFWDDallas13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.